Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lower left side of abdomen feels like a cell phone vibrating in intestine. What could it be?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
I am a 45 year old male and I am having symptoms in my lower left side of my abdominin that feels like a cell phone phone vibrating in my intestine. It comes and goes all the time. Does sound crazy or what. I don't drink or smoke but do a lot of physical work.
Posted Sat, 2 Nov 2013 in Abdominal Pain
Answered by Dr. M Y Shareef 2 hours later
Brief Answer:
Have to go for some investigations

Detailed Answer:
Hi XXXX ! Good morning. I am Dr Shareef, a general surgeon answering your query.

Even though your complaints look to be extraordinarily different, we should not miss out any organic problem in the way of neglecting it for nothing. If I were your physician, with this kind of symptom I would have measured your blood pressure, and would have done some routine blood tests like CBC, Blood Sugar, Blood Urea, Serum creatinine and lipid profile. After all these are done, I would have gone for an ultrasound of abdomen with special reference to the renal artery on the left side, followed by either a CT or MRI if need be. These investigations will be done to exclude any kind of constriction in the blood vessels somewhere in the abdomen, specially to exclude the renal artery stenosis, which though not very common has to be excluded.

In the mean time you do not have to take any medications unless indicated by your treating doctor. I would also like to know if there is any kind of anxiety factor in your case. It is not infrequent for unsuspected anxiety to present with such physical symptoms.

I hope I have answered your query. If you have got any further query , please do not hesitate to ask.

Thank you for using XXXXXXX for your health query. Good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor